PL EN


Journal
2011 | 30 (Zastosowania metod ilościowych) | 106-120
Article title

MODELLING OF PROBABILISTIC STRUCTURE OF MULTISTATE INSURANCE CONTRACTS (Modelowanie probabilistycznej struktury ubezpieczen wielostanowych)

Authors
Title variants
Languages of publication
PL
Abstracts
EN
Multistate insurance is a contract that covers different life accidents. This type of insurances consists of the core insurance contract (usually it is a life insurance) and a package of additional contracts (so called options for example health or disabled insurances). The aim of this paper is to model the probabilistic structure of multistate model. Under the assumption that the stochastic process that describes the evolution of the insurance contract is a non-homogeneous Markov chain, we show how to model the probabilistic structure of multistate model by multiple increment-decrement tables. The obtained results are applied to the analysis of the life insurance with illness and disabled options.
Journal
Year
Pages
106-120
Physical description
Document type
ARTICLE
Contributors
  • Joanna Debicka, Uniwersytet Ekonomiczny we Wroclawiu, Katedra Statystyki, ul. Komandorska 118/120, 53-345 Wroclaw, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
11PLAAAA107821
YADDA identifier
bwmeta1.element.ff10b401-b43b-3431-824c-f2e2be6f7060
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.